Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Hemangioma on liver, Hashimoto's disease, elevated ALT, AST, bilrubin. Cause of elevation?

Hello Everyone, I have had slightly elevated ALT , AST and Tbili for two years now. I have a hemangioma on my liver , that is of significant size. I am wondering if my elevated numbers are because of this and just continue monitorring or if I should push for more answers. I do have some history of liver problems on my mothers side, but otherwise and a healthy 33 yo female with hashimoto s. please advise.
Asked On : Tue, 15 May 2012
Answers:  1 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thanks for the query.
Heamngiomas dont cause LFT eleavtion usually and I think that you should try to find other causes of elevated LFTs. you ned to do ct scan and liver biopsy. but slight lft elevation dont require any treatment and it should be just followed up. if there is persisten elevation then you need to do more detailed gastroenterolgoic wotk up. till that try to efollow hepatoiprotective diet,avoid alcohol and smoking and regulate your body mass.
Wish you good health. Regards
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor